# SDR AUS20021091

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 27810322755
- Condition: Loose
- Location: Hyd System
- Part time: 10,476 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC SYSTEM PIPE FROM FIREWALL DISCONNECTED. LOSS OF HYDRAULIC FLUID. PERSONNEL/MAINTENANCE ERROR.
